MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Grasping forceps, shark teeth, 5 Fr., semiflexible; Flexible endoscopic grasping forceps, reusable

Olympus Winter & Ibe GmbH Grasping forceps, shark teeth, 5 Fr., semiflexible; Flexible endoscopic grasping forceps, reusable
Model Number A4825
Medical Device Problem Codes Loose or Intermittent Connection (1371); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that one side of the forceps head was loose and had no screw securing it, rendering the device unusable and preventing the procedure from proceeding during a therapeutic hysteroscopy procedure involving an olympus flexible endoscopic grasping forceps, reusable.The procedure was completed using an olympus backup device.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.Three attempts were performed to obtain additional information, but no response was received from the customer.

Brand Name
Grasping forceps, shark teeth, 5 Fr., semiflexible
Common Device Name
Flexible endoscopic grasping forceps, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50884193
Report Number9610773-2026-06351
Device Sequence Number10717965
Product Code NWW
UDI-Device Identifier04042761006880
UDI-Public04042761006880
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
510(k) exemp
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale